# SDR C2XA06IA182

- Difficulty date: November 17, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 16,817 hours, 12,561 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH FLT 2919, DURING PREFLIGHT INSPECTION THE CREW REPORTED A BURNING ODOR IN THE CABIN WHILE USING PACK 1.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED DEBRIS FROM THE PACK DUCTS, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
